# SDR SWIA95787

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOORS WOULD NOT CLOSE, CYCLED SEVERAL TIMES.  ADJUSTED RIGHT MAIN LANDING GEAR ACTUATOR HALF TURN IAW MM 32-32-10, OPS CKS GOOD.
